# SDR R61A201411061168

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TAIL CONE HAS TWO CREASES ON LT SIDE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-31-01 AND ETD 2014-170-093789.   CUTOUT SIZES FWD 3.9"  X 1", AFT 6" X .9 UNDER 17.6 DOUBLER REQUIRES DAMAGE TRACKER ISSUED 1 IAW GMM 5.16.1.
